MathSciNet Relay Station
MathSciNet bibliographic data
MR243490 (39 #4811) 54.60
Ford, Jo; Thomas, E. S., Jr. Aligning functions defined on Cantor sets. Trans. Amer. Math. Soc. 141 1969 63–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement